# SDR DALA2016012500577

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 74,868 hours, 34,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT L43, L37, AND L38  FAIL LIGHT TEST.  R & R BATTERY PACKS M736, AND M737 IAW AMM 33-51 -07-902-001.  OPS CHECK GOOD.
